# SDR RAIA960912

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Pod
- Part time: 3,691 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORF - FLT 7755 - POD SMOKE LIGHT CAME ON DURING DESCENT, AFTER TOUCHDOWN LIGHT WENT OUT.  MAINTENANCE CLEANED CONNECTOR ON SMOKE DETECTOR.  (M)
